MathSciNet Relay Station
MathSciNet bibliographic data
MR836002 35P05 (35J10 47F05 81C10)
Hempel, Rainer; Voigt, Jürgen The spectrum of a Schrödinger operator in $L_p({\bf R}^\nu)$ is $p$-independent. Comm. Math. Phys. 104 (1986), no. 2, 243–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement